ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Free convection in non-newtonian fluids along a horizontal plate in a porous medium

Gorla, Rama Subba Reddy and Kumari, Mahesh (2003) Free convection in non-newtonian fluids along a horizontal plate in a porous medium. In: Heat and Mass Transfer, 39 (2). pp. 101-106.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (322Kb) | Request a copy
Official URL: http://www.springerlink.com/content/7y0ppyb2mvjbyx...

Abstract

A similarity solution is presented for the problem of free convection boundary layer in power-law type non-Newtonian fluids along a horizontal plate with variable wall temperature or heat flux distribution. The effects of surface mass transfer are included. Numerical results are presented for the details of the velocity and temperature fields. A discussion is provided for the effect of viscosity index on the surface heat transfer rate.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jul 2009 09:34
Last Modified: 19 Sep 2010 04:54
URI: http://eprints.iisc.ernet.in/id/eprint/16947

Actions (login required)

View Item View Item